MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,36NK,14X09X130; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,36NK,14X09X130; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 52-3191
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the srom stem broken as seen in preop xray.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Visual examination of the provided photographs and x-ray images confirmed the reported event.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: product code 523191, work order 7845768 was manufactured on 12-feb-2014.(b)(4) parts were manufactured per specification and all raw materials met specification.Scrap: there was no scrap associated with this lot.Reprocessing: there was no material reprocessing reports (mrr) associated with this lot.Non-conformance: 1 nonconformance is associated with this lot: nr-0003125 was opened in relation to 0-12" height gauge ci058 that was found to be out of specification on scheduled calibration.The root cause for the gauge can be wear or damaged to the gauge.There is no correlation between this non-conformance and the failure mode of the complaint.Certificate of conformance review for (b)(4), product code 523191, work order 7845768 met specification.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12373108
Report Number1818910-2021-18759
Device Sequence Number11746252
Product Code JDI
UDI-Device Identifier10603295170853
UDI-Public10603295170853
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model Number52-3191
Device Catalogue Number523191
Device Lot Number7845768
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer10/20/2021
Initial Report FDA Received Date08/26/2021
Supplement Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 11/13 32MM +0; S-ROM*SLEEVE PRX ZT HA 14D-LRG; S-ROM*STM STD,36NK,14X09X130; DELTA CER HEAD 11/13 32MM +0; S-ROM*SLEEVE PRX ZT HA 14D-LRG; S-ROM*STM STD,36NK,14X09X130
Outcome Attributed to Adverse Event Required Intervention;